MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2158700, model: sc-2158-70, serial: (b)(6), batch: 17712515.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) leads continually kept pushing through the patients skin.The physician grabbed some scissors and clipped the lead at the skull.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn:m365sc2158700.Model:sc-2158-70.Serial: (b)(6).Batch: 15741239 / 14582828.Product family: scs-lead fixation.Upn: m365sc43160.Model: sc-4316.Serial: na.Batch: 19517971.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) leads continually kept pushing through the patients skin.The physician grabbed some scissors and clipped the lead at the skull.Additional information was received that the patient underwent a procedure wherein the spinal cord stimulator (scs) leads were replaced.There were no reported complications postoperatively.The explanted devices were not returned as they were discarded by the medical facility.

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21114395
Report Number3006630150-2024-09385
Device Sequence Number20752971
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2017
Device Model NumberSC-2158-70
Device Catalogue NumberSC-2158-70
Device Lot Number17712515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured02/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale